# SDR CALA2008121101140

- Difficulty date: December 11, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 65,657 hours, 29,404 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD ATTACH ANGLE AT RIGHT SIDEWALL STATION 486 NEEDS TO BE CUT AND DISPLACED TO FACILITATE REPAIR OF FORWARD CARGO DOOR AFT FRAME.  CUT ANGLE TO FORM FRAME MAT ID 7075 T6 .063" PER SRM B737 53-30-13.  FABRICATED REPAIR ANGLE PER SRM B737 53-30-13.  ALODINED AND PRIMED PER SRM 51-20-01.  INSTALLED ANGLE PER SRM 53-30-13.
